# SDR C2XA03TY006

- Difficulty date: January 18, 2003
- Submitted: January 18, 2003
- Operation: Air carrier
- Aircraft: N18982
- Make and model: Emb EMB-145LR
- Aircraft serial: 145223
- Aircraft time: 7,398 hours, 5,185 cycles
- System (JASC): 3443 · Doppler System
- Part: Antenna
- Part number: DMNI5042
- Part serial: 1941N
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Tys, During a scheduled inspection the lower TCAS antenna base was found corroded. Maintenance removed and replaced the antenna. I/A/W-EMB-145-34-43-02, operational checked good. The aircraft will be released upon complection of the inspection.
